Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Special issue: mathematical methods in the biosciences

The special issue is available from: https://www.aimspress.com/newsinfo/1079.html
  Article Metrics

Citation: Alberto A. Pinto, Jorge P. Zubelli. Special issue: mathematical methods in the biosciences. Mathematical Biosciences and Engineering, 2020, 17(1): 928-929. doi: 10.3934/mbe.2020049


Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved